# SDR AALA201910049014

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 87,184 hours, 24,361 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 146N6603303
- Condition: Corroded
- Location: Aft Cargo Door
- Component: Door, Boeing
- Component part number: 146N660397
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT DOOR LOWER FORWARD WEB SIDE FRAME CRACKED AND CORRODED. REPAIRED WEB PER EA 297540.
